Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Binet of quadrics in $ S\sb 3$


Author: Temple R. Hollcroft
Journal: Trans. Amer. Math. Soc. 42 (1937), 32-40
MSC: Primary 14C21; Secondary 14N05
MathSciNet review: 1501912
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C21, 14N05

Retrieve articles in all journals with MSC: 14C21, 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501912-4
PII: S 0002-9947(1937)1501912-4
Article copyright: © Copyright 1937 American Mathematical Society